MAUDE Adverse Event Report: MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAZOR ROBOTICS LTD MAZOR X SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number TPL0059
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Failure to Advance (2524)
Health Effect - Clinical Codes Paralysis (1997); Perforation (2001)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: asm0206, serial: unk a1-a4: patient information was not available.H3, h6: the exports/logs were returned for clinical analysis.The analysis is still in progress.Multiple device codes and patient codes were applied.Below clarifies what each is associated with.A0908 - inaccuracy a150204 - arm not reaching the snap shot position e012202 - paralysis e2114 - penetrated spinal cord medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that while performing a percutaneous voyager spine case with ct to fluoro and controlling the screw placements with x-ray, the surgeon noticed that the screws were placed wrong.One of the holes drilled was located too medial and the spinal cord was penetrated leading to paralysis of the patient.It was also noted that the nurse intended to perform a snapshot, but the arm could not reach the snap shot position, because the percutaneous extenders of the voyager system logged in the system prevented the arm from reaching snapshot position.The manufacturer representative advised the site to delete the voyager extenders from the software, so that the robot could lower itself into the snapshot position.The site was then able to perform a snapshot and then performed the navigation accuracy testing and thereafter the anatomy accuracy testing.Navigation was accurate, but the representative suspected the anatomy was not.The representative advised them to redo the ct to fluoro registration.The procedure was delayed less than 1 hour.
 
Event or Problem Description
Additional information was received.It was reported that the screws were removed after the faulty position was seen intra-operatively and were not seen on post-operative three-dimensional (3d) scans.The amount of deviation was estimated to be 10-15mm.
 
Additional Manufacturer Narrative
H2, b5: event details have been updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Concomitant product asm0206 serial #: (b)(6).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAZOR X SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS  3079830
Manufacturer (Section G)
MAZOR ROBOTICS LTD
1 haeshel street. (building c)
caesarea business park
caesarea hefa,il 30798 30
IS   3079830
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24474793
Report Number3005075696-2026-00065
Device Sequence Number13172779
Product Code OLO
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K203005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTPL0059
Device Catalogue NumberTPL0059
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/20/2026
03/26/2026
04/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date03/25/2026
03/31/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown